# SDR UPS96421478

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2035-2055
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, PREVIOUS REWORK ON SKIN LAP SPLICE STR 46 BETWEEN BS 2035 AND 2055 LT IS OUT OF LIMITS ACC SRM 53-30-01 FIG 1.  SKIN LAP SPLICE ON STR 46 BETWEEN BS 2035 AND 2055 REPAIRED ACC SRM 53-30-03 FIG 17.
